# SDR ASOA2015020612166

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,952 hours, 20,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER CORNERS ARE DAMAGED.   REPAIRED IAW REO 670-52-35-127, REV C. MAJOR REPAIR.
